# SDR 9501996615

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE, A MIST WAS NOTED COMING FROM THE UNDERSIDE OF THE NR 1 ENGINE.  THE AIRCRAFT RETURNED TO NRT.  THE ENGINE WAS SHUT DOWN 15 MINUTES BEFORE LANDING.  NO FUEL WAS DUMPED.  THE GEARBOX SCAVENGE PUMP WAS REPLACED AND A RUN-UP SHOWED NO EVIDENCE OF ANY LEAKAGE.  THE AIRCRAFT WAS POSITION FERRIED TO KIX AND AGAIN EXPERIENCED THE MIST.  THE AIRCRAFT WAS FERRIED BACK TO NRT WHERE THE ENGINE WAS REPLACED.
